# SDR CALA9901053

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT DOOR LOWER FORWARD AND AFT CORNERS GOUGED.  THE FORWARD AND AFT CORNERS OF DOOR WERE REMOVED IAW SRM 51-10-1, PAGE 4.  REPAIRED IAW SRM 51-10-2, PAGE 4, 51-10-1, PAGE 4, AND OVERHAUL MANUAL 52-30-23, PAGE 403.
